PANADREX MAX 96 TABLETS

Sold out
SKU
416387
Quick Overview
Panadrex Max is an analgesic and antipyretic with caffeine that works to relieve headaches, migraines, rheumatic pains, muscle pain, menstrual pain, and symptoms of colds and flu.
KWD1.89

Uses: • Headache. • Migraine . Rheumatic pain. Muscle pain. • menstrual pain. • toothache . • Osteoporosis . Sore throat and symptoms of colds and flu.
More Information
ManufacturerKuwait Saudi Pharmaceutical Industries Company
Brand NamePANADREX
Dosage Take two (2) tablets up to four times a day (every 6 hours) when needed.
Dosage FormTABLETS
Size96
Active IngredientsEach tablet contains Paracetamol 500mg & Caffeine anhydrous 65mg
Side EffectsN/A
ContraindicationsN/A
0
Rating:
0% of 100
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account